The obtained results show that the proposed fourth order single step method has a high success as a numerical technique for solving the ADE.
📌 3 Maddede Bu Makale
🎯
Amaç & Hipotez:Cubic B-spline Galerkin method, based on second and fourth order single step methods for time integration is used to solve numerically the advection diffusion equation (ADE).
📊
Temel Bulgular & Veri:Two numerical examples are used to validate the proposed method which is found to be accurate and efficient.
💡
Sonuç & Katkı:The obtained results show that the proposed fourth order single step method has a high success as a numerical technique for solving the ADE.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Cubic B-spline · Galerkin method · fourth order single step method
Abstract
Cubic B-spline Galerkin method, based on second and fourth order single step methods for time integration is used to solve numerically the advection diffusion equation (ADE). Second order single step method is also known as Crank Nicolson method. Two numerical examples are used to validate the proposed method which is found to be accurate and efficient. The effects of the advection and diffusion terms on the solution domain and the absolute error of the numerical solution are studied with the help of graphs. The obtained results show that the proposed fourth order single step method has a high success as a numerical technique for solving the ADE.
GORGULU, M. Z., IRK, D. (2019). THE GALERKIN FINITE ELEMENT METHOD FOR ADVECTION DIFFUSION EQUATION. Sigma Journal of Engineering and Natural Sciences, Cilt: 37 Sayı: 1, 119–128. https://ajindex.com/articles/897674
Dag I., Irk D. and Tombul M. (2006). “Least-squares finite element method for the advection diffusion equation”, Appl. Math. Comput., Elsevier, Vol. 173, No. 1, pp. 554-565, DOI: 10.1016/j.amc.2005.04.054
Dag I. Canivar A. and Sahin A. (2011). “Taylor-Galerkin method for advection-diffusion equation”, Kybernetes, Emerald Group Publishing Limited, Vol. 40, No. 5/6, pp. 762-777, DOI: 10.1108/03684921111142304
Dehghan M. (2004). “Weighted finite difference techniques for the one-dimensional advection-diffusion equation”, Appl. Math. Comput., Elsevier, Vol. 147, No. 2, pp. 307-319, DOI: 10.1016/S0096-3003(02)00667-7
Dhawan, S., Kapoor, S. and Kumar, S. (2012). “Numerical method for advection diffusion equation using FEM and B-splines”, Journal of Computational Science, Elsevier, Vol. 3, No. 5, pp. 429-437, DOI: 10.1016/j.jocs.2012.06.006
Goh, J., Abd Majid, A. and Ismail, A. I. M. (2012). “Cubic B-spline collocation method for one-dimensional heat and advection-diffusion equations”, Journal of Applied Mathematics, Hindawi Publishing Corporation, Vol. 2012, DOI: 10.1155/2012/458701
Irk D., Dag I. and Tombul M. (2015), “Extended Cubic B-Spline Solution of the Advection-Diffusion Equation”, KSCE Journal of Civil Engineering, Springer, Vol. 19, No. 4, pp. 929-934, DOI: 10.1007/s12205-013-0737-7
Jiwari R. (2012), “A Haar wavelet quasilinearization approach for numerical simulation of Burgers’ equation”, Computer Physics Communications, Elsevier, Vol. 183, No. 11, pp. 2413-2423, DOI: 10.1016/j.cpc.2012.06.009
Jiwari R. (2015), “A hybrid numerical scheme for the numerical solution of the Burgers’ equation”, Computer Physics Communications, Elsevier, Vol. 188, pp. 59-67, DOI: 10.1016/j.cpc.2014.11.004
Kaya, B. (2010). “Solution of the advection-diffusion equation using the differential quadrature method”. KSCE Journal of Civil Engineering, Springer, Vol. 14, No. 1, pp. 69-75, DOI: 10.1007/s12205-010-0069-9
Korkmaz A. and Dag I., (2012). “Cubic B‐spline differential quadrature methods for the advection‐diffusion equation”, Int. J. Numer. Method. H., Vol. 22, No. 8, pp.1021-1036, DOI: 10.1108/09615531211271844
Korkmaz A. and Dag I. (2016). “Quartic and quintic B-spline methods for advection diffusion equation”, Appl. Math. Comput., Elsevier, Vol. 274, pp.208-219, DOI: 10.1016/j.amc.2015.11.004
Kumar, A., Jaiswal, D. K. and Kumar, N. (2009). “Analytical solutions of one-dimensional advection-diffusion equation